Hi, I'm 14 years old and 5 years I wa diagnosed with a craniophryngiamo. I had surgery and it went fine. But after the surgery I started to gain weight and it has kept rising since then. I have tried almost every diet and exercise plan out there but I still gain weight! Is there any way that i can lose weight after this surgery?
If you take steroids this is your problem. My son has craniopharyngioma and the steroids (Prednisone and Cortef) made him gain a lot of weight and he can not loose it. It is not you it is the medicine doing this to you and my heart bleed for you. Good luck and be healthy :)
I would agree that hormone balancing after pituitary surgery is what makes weight a challenge.
Steroids are the most challenging - as you have to take enough to live, but too much can cause steroid induced Cushing's. I had pituitary Cushing's. All the hormones have to be balanced, including growth hormone, to be all right.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.